# SDR UALA2011010700115

- Difficulty date: January 4, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 40,863 hours, 10,791 cycles
- Engine: Pwa PW4056
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 423-665
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 88.5 HAS DAMAGE AND CORROSION FROM STA 423 TO 665.  FOUND SEAT TRACK CORROSION OUT OF LIMITS IN SEVERAL PLACES AFTER BLENDING AND CHECKING MATERIAL REMOVED.  REPLACED SEAT TRACK PER SRM, ALODINED AND PRIMED PER SRM.
